# SDR AALA202104059013

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,775 hours, 2,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Selector Switch
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING DOOR 1R EMERGENCY POWER ASSIST SYSTEM RESERVOIR INSPECTION, STEP 8A EMERGENCY POWER ASSIST SYSTEM FUNCTIONAL TEST FAILED. AFTER TROUBLESHOOTING FOUND ON 1R DOOR MODE SELECTOR WAS BAD. REMOVED AND REPLACED MODE SELECTOR SWITCH, TEST GOOD ALL PER B777 52-12-28-000-801.
